Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 28, NWS Springfield, MO

May 10, 2006Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this flash flood warning at May 10, 2006, 1:16 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 8 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2006, 1:16 AM CDT (06:16 UTC)
Expired
May 10, 2006, 9:00 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:44 AM CDTFLASH FLOOD6 Ene Vanzant, MOA SECTION OF HIGHWAY EE IN NORTHEAST DOUGLAS COUNTY HAS BECOME IMPASSABLE FROM FLASH FLOODING.
May 10, 8:30 AM CDTFLASH FLOOD1 Ne Ava, MOROUTE EE ONE MILE FROM AD JUNCTION FLOODED. TIME ESTIMATED.
May 10, 8:30 AM CDTFLASH FLOOD2 E Ava, MOROUTE FF 2 MILES NORTH OF HIGHWAY 14 FLOODED. TIME ESTIMATED.
May 10, 8:30 AM CDTFLASH FLOOD2 E Rockbridge, MOHIGHWAY 95 SIX MILES SOUTH OF ROUTE 14 FLOODED. TIME ESTIMATED.
May 10, 8:30 AM CDTFLASH FLOOD5 Ne Ava, MOU HIGHWAY 5 MILES NORTH OF BRYANT CREEK. TIME ESTIMATED.
May 10, 8:30 AM CDTFLASH FLOOD5 W Ava, MOY HIGHWAY 4 MILES WEST OF ROUTE 5 ALONG COWSKIN CREEK. TIME ESTIMATED.
May 10, 8:30 AM CDTFLASH FLOODSycamore, MOHUDSON MILL ROAD 4 MILES SOUTH OF ROUTE H BY BRYANT CREEK...HIGHWAY 95 6 MILES SOUTH OF ROUTE 14...ROUTE 181 4 MILES SOUTH OF ROUTE H FLOODED. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 328 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 100620
FFWSGF
MOC067-153-101400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 AM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI.
  OZARK COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 900 AM CDT.

* AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE WARNED      
  AREA. DOPPLER RADAR ESTIMATES INDICATE THAT THESE THUNDERSTORMS    
  ARE PRODUCING ONE TO NEARLY TWO INCHES OF RAIN PER HOUR. 

* THIS HEAVY RAIN IS FALLING OVER AREAS THAT ALREADY SAW HEAVY       
  RAINFALL AND FLOODING TUESDAY EVENING. THE RUNOFF FROM THIS        
  EXCESSIVE RAINFALL WILL QUICKLY CAUSE FLASH FLOODING TO OCCUR.     
  SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AVA...      
  BAKERSFIELD...BRIXEY...BRUSHYKNOB...DOGWOOD...DORA... DRURY...     
  GENTRYVILLE...GOODHOPE...NOBLE...ROCKBRIDGE AND ROME.

IT ONLY TAKES A FEW INCHES OF FAST FLOWING WATER TO SWEEP YOUR CAR 
OFF THE ROAD AND PUT YOUR LIFE IN DANGER. BE ESPECIALLY CAUTIOUS AT 
NIGHT WHEN IT IS HARDER TO SPOT FLOODED LOW WATER CROSSINGS. 

LAT...LON 3675 9278 3650 9214 3705 9210 3707 9289

$$

IZZI
1 follow-up statement
000 
WGUS73 KSGF 100754
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT WED MAY 10 2006

MOC067-153-101400-
DOUGLAS MO-OZARK MO-
254 AM CDT WED MAY 10 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DOUGLAS AND OZARK
COUNTIES UNTIL 900 AM CDT...

AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED OUT OF THE 
WARNING AREA...HOWEVER LIGHT TO MODERATE RAIN WAS STILL FALLING 
ACROSS DOUGLAS COUNTY. EVEN THOUGH THE RAIN HAS EITHER ENDED OR 
BECOME LIGHTER...RUNOFF FROM THE EARLIER HEAVIER RAIN WILL CONTINUE 
TO PRODUCE FLASH FLOODING. MANY LOW WATER CROSSING HAD BEEN REPORTED 
FLOODED TUESDAY EVENING AND MANY LIKELY REMAIN FLOODED EARLY THIS 
MORNING.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA BY 
SUNRISE AND FURTHER AGGRAVATE THE FLASH FLOOD SITUATION PRODUCING 
ANOTHER HALF INCH TO LOCALLY MORE THAN AN INCH OF RAIN.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...YOU COULD BE 
SWEPT OFF THE ROAD AND KILLED IF YOU DO

LAT...LON 3675 9278 3650 9214 3705 9210 3707 9289

$$

IZZI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 9, 8:59 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 9, 8:59 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT TUE MAY 9 2006

.UPDATE...

HAVE CLEARED THE FINAL FEW COUNTIES FROM THE TORNADO WATCH AS THE
FRONT/BOUNDARY HAS NOW PUSHED SOUTH INTO NORTHERN ARKANSAS.
SIGNIFICANT SHORTWAVE EVIDENT ON WATER VAPOR OVER COLORADO/NEW
MEXICO WITH WHAT APPEARS TO BE THE BEGINNINGS OF AN MCS DEVELOPING
OVER THE PANHANDLES REGION. WORKING ON UPDATING GRIDS TO MAKE SOME
CHANGES TO POP/WX GRIDS TO ADJUST TIMING TO LATER TONIGHT FOR
MAJORITY OF THE PRECIPITATION. ALSO CUTTING BACK ON POPS OVER NE CWA
FOR TONIGHT. BASED ON 18Z GFS/NAM MAY NEED ALSO INCREASE POPS
WEDNESDAY MORNING AS WELL...BUT WILL TAKE A QUICK LOOK AT 18Z WRF
AND FIRST BIT OF 00Z NAM BEFORE MAKING THAT DECISION. ALSO...GIVEN
MUCH LATER EXPECTED ARRIVAL OF PRECIPITATION MAY ACTUALLY PUSH BACK
BEGINNING OF FLOOD WATCH AND EXTEND IT INTO THE MORNING HOURS ON
WEDNESDAY. WILL SHOOT TO HAVE UPDATED GRIDS AND FFA NO LATER THAN
930 PM AFTER GETTING A PEAK AT SOME MORE DATA.

IZZI

&&

.DISCUSSION...305 PM CDT TUE MAY 9 2006.

OUTFLOW BOUNDARY LEFT OVER FROM EARLY MORNING STORMS HAS DRIFTED
SOUTHWARD AND CURRENTLY EXTENDS FROM NEOSHO TO NIXA TO HOUSTON.
EARLIER BREAKS IN CLOUD COVER ALLOWED THE AREA TO HEAT INTO THE MID
TO UPPER 70S WITH DEWPOINT TEMPERATURES RECOVERING INTO THE MID 60S
OVER MUCH OF THE REGION. CAPPING INVERSION IS GONE AND NOW WE ARE
PRETTY MUCH IN A WAIT AND SEE WHERE IT GOES MODE. LATEST RADAR SHOWS
A FEW ECHOES BUBBLING OVER EASTERN NEWTON COUNTY SO WE WILL CONTINUE
TO WATCH THIS AREA CLOSELY.

MAIN COLD FRONT HAS MADE SOME SOUTHWARD PROGRESS...AND EXTENDS
ROUGHLY FROM COLUMBIA TO CHANUTE. THE CONVERGENCE ALONG THE FRONT
COMBINED WITH DISTURBED UPPER FLOW WILL KEEP PRECIP CHANCES GOING
THROUGH THE NIGHT AND INTO WEDNESDAY MORNING. PRECIPITABLE WATER
REMAINS WELL ABOVE AN INCH...AND WITH THE ALREADY HEAVY RAINFALL
RECEIVED EARLIER TODAY AND POTENTIAL FOR MORE RAIN THROUGH
TONIGHT...A FLOOD WATCH WILL BE POSTED FOR ABOUT THE SOUTHERN 2/3RDS
OF THE FORECAST AREA.

OVER THE NEXT FEW DAYS...THE MAIN UPPER TROUGH WILL TRACK ACROSS THE
NORTHERN PLAINS BEFORE CUTTING OFF AND STALLING OVER NORTHERN
INDIANA. THERE IS STILL A CHANCE FOR GLANCING LIGHT PRECIP OVER
CENTRAL MISSOURI IF CYCLONIC CIRCULATION BECOMES BROAD ENOUGH.
HOWEVER FOR NOW WILL CONTINUE WITH A DRY FORECAST THROUGH SATURDAY
AS NORTHERLY SURFACE FLOW ADVECTS A DRY AND COOL AIRMASS OVER THE
REGION.

IN THE EXTENDED....MAINTAINED LOW CHANCES FOR SHOWERS/STORMS FROM
SATURDAY NIGHT THROUGH SUNDAY NIGHT AS UPPER LOW MEANDERS WESTWARD
INTO EASTERN ILLINOIS AND WESTERN/CENTRAL KENTUCKY. OTHERWISE WILL
KEEP TEMPERATURES ON THE COOL SIDE AS UPPER LOW HELPS SPREAD
CANADIAN AIR INTO THE CENTRAL U.S. THROUGH EARLY NEXT WEEK.

TERRY
&&

.AVIATION...626 PM CDT TUE MAY 9 2006.

FOR THE 00Z TAFS...STORMS FORMING ALONG BOUNDARY TO THE SOUTH OF THE
KSGF AND KJLN TERMINALS SHOULD REMAIN TO THE SOUTH DURING THE
EVENING HOURS.  WILL KEEP VFR CONDITIONS IN TIL AFTER MIDNIGHT.
UPPER LEVEL SYSTEM NOW MOVING INTO THE SOUTHERN PLAINS WILL PUSH
CONVECTION NOW OVER TEXAS PANHANDLE INTO THE AREA.  EXPECT MVFR TO
IFR CONDITIONS AS CONVECTION AND TRAILING STRATIFORM RAIN MOVES
THROUGH THE AREA.  CONDITIONS EXPECTED TO IMPROVE TO VFR AFTER 18Z
WITH THE PASSAGE OF THE SURFACE FRONT.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...AREAS SOUTH OF A NEVADA TO OSAGE BEACH TO VIENNA LINE FROM 6 PM
TO 6 AM.
KS...CHEROKEE AND CRAWFORD COUNTY FROM 6 PM TO 6 AM.

WFO SGF
Hazardous weather outlook, May 9, 10:32 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT TUE MAY 9 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1032 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...OVERNIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...A FEW MAY PRODUCE:
    VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING.
    LARGE HAIL UP TO THE SIZE OF GOLF BALLS.

  AREAS AFFECTED AND TIMING:

  SOUTHWEST OF A PITTSBURG KANSAS TO WEST PLAINS LINE AFTER 1 AM.

  DISCUSSION:

  THUNDERSTORMS DEVELOPING OVER OKLAHOMA WILL BEGIN TO AFFECT
  SOUTHERN PORTIONS OF THE OUTLOOK AREA OVERNIGHT. IN ADDITION TO
  LARGE HAIL...THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY
  HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS ARE EXPECTED
  WEDNESDAY...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 44 WHERE
  RAINFALL TOTALS OF ONE TO THREE INCHES AND FLOODING ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  STORM SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Local storm report, May 9, 7:57 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             ZANONI                  36.69N 92.33W
05/09/2006  E1.75 INCH       OZARK              MO   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL

&&

SCHULTZ
Local storm report, May 9, 8:04 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            7 N GAINESVILLE         36.70N 92.43W
05/09/2006                   OZARK              MO   FIRE DEPT/RESCUE

            TANEY MOUNTAIN FIRE DEPARTMENT REPORTS SEVERAL LOW WATER
            CROSSINGS FLOODED.ADDITIONAL DETAILS UNKNOWN AT THIS
            TIME.

&&

SCHULTZ
Local storm report, May 9, 8:08 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     FLASH FLOOD      5 NE AVA                37.00N 92.60W
05/09/2006                   DOUGLAS            MO   EMERGENCY MNGR

            LOW WATER CROSSING AT HIGHWAY FF AND Y FLOODED AND CLOSED
            FLOODING BEGAN PRIOR TO 540 PM AND ONGOING STILL AS OF
            800 PM.

&&

IZZI
Local storm report, May 9, 8:23 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             MOODY                   36.53N 91.99W
05/09/2006  E2.50 INCH       HOWELL             MO   PUBLIC

            TENNIS BALL SIZE HAIL AND 3 CAR WINDSHIELDS BROKEN OUT BY
            HAIL

&&

SCHULTZ
Local storm report, May 9, 11:05 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             5 N AVA                 37.02N 92.66W
05/09/2006  E0.75 INCH       DOUGLAS            MO   EMERGENCY MNGR

            DIME AND PEA SIZE HAIL NEAR MT. ZION

0530 PM     FLASH FLOOD      5 NE AVA                37.00N 92.60W
05/09/2006                   DOUGLAS            MO   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED AND IMPASSABLE ON COUNTY RD
            209 OFF HIGHWAY FF.

0537 PM     FLASH FLOOD      5 NE AVA                37.00N 92.60W
05/09/2006                   DOUGLAS            MO   EMERGENCY MNGR

            LOW WATER CROSSING AT HIGHWAY FF AND Y FLOODED AND CLOSED
            FLOODING BEGAN PRIOR TO 540 PM AND ONGOING STILL AS OF
            800 PM.

0610 PM     HAIL             DORA                    36.78N 92.22W
05/09/2006  E0.75 INCH       OZARK              MO   CO-OP OBSERVER

            DIME SIZE HAIL

0630 PM     HAIL             ZANONI                  36.69N 92.33W
05/09/2006  E1.00 INCH       OZARK              MO   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZE HAIL

0634 PM     HAIL             ZANONI                  36.69N 92.33W
05/09/2006  E1.75 INCH       OZARK              MO   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL

0642 PM     HAIL             7 N GAINESVILLE         36.70N 92.43W
05/09/2006  E1.00 INCH       OZARK              MO   FIRE DEPT/RESCUE

            REPORTED NEAR TANEY MOUNTAIN...OR 7 MILES NORTH OF
            GAINESVILLE ON HIGHWAY 181

0647 PM     FUNNEL CLOUD     3 NW BAKERSFIELD        36.55N 92.18W
05/09/2006                   OZARK              MO   PUBLIC

            FUNNEL CLOUD SPOTTED FROM EE AND 101 NEAR
            BAKERSFIELD...LOOKING NORTH

0650 PM     HAIL             CAULFIELD               36.61N 92.10W
05/09/2006  E1.50 INCH       HOWELL             MO   PUBLIC

            PING PONG AND QUARTER SIZE HAIL IN CAULFIELD

0700 PM     FLOOD            7 N GAINESVILLE         36.70N 92.43W
05/09/2006                   OZARK              MO   FIRE DEPT/RESCUE

            TANEY MOUNTAIN FIRE DEPARTMENT REPORTS SEVERAL LOW WATER
            CROSSINGS FLOODED.ADDITIONAL DETAILS UNKNOWN AT THIS
            TIME.

0723 PM     HAIL             MOODY                   36.53N 91.99W
05/09/2006  E1.00 INCH       HOWELL             MO   TRAINED SPOTTER

            QUARTER SIZE HAIL AND STRONG ROTATION REPORTED NEAR MOODY
            BY TRAINED SPOTTERS. RELAYED BY LAW ENFORCEMENT.

0729 PM     HAIL             MOODY                   36.53N 91.99W
05/09/2006  E2.50 INCH       HOWELL             MO   TRAINED SPOTTER

            TENNIS BALL SIZE HAIL

0730 PM     FLASH FLOOD      CAULFIELD               36.61N 92.10W
05/09/2006                   HOWELL             MO   FIRE DEPT/RESCUE

            8 MILE STRETCH OF V HIGHWAY SOUTHWEST OF CAULFIELD
            FLOODED IN LOW LYING AREAS. CREEKS ARE OUT OF BANKS.
            SOUTHERN PORTION OF OO HIGHWAY FLOODED 3 MILES SOUTHEAST
            OF CAULFIELD

0730 PM     HAIL             MOODY                   36.53N 91.99W
05/09/2006  E2.50 INCH       HOWELL             MO   PUBLIC

            TENNIS BALL SIZE HAIL AND 3 CAR WINDSHIELDS BROKEN OUT BY
            HAIL

&&

IZZI
Special weather statement, May 10, 1:15 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT WED MAY 10 2006

MOZ096-100645-
DOUGLAS-
115 AM CDT WED MAY 10 2006

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS COUNTY UNTIL 145 AM CDT...

AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF GAINESVILLE...OR 15 MILES
SOUTHEAST OF AVA...AND MOVING NORTH AT 10 MPH.

HAIL UP TO A HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTFlash Flood WarningSGFHowell6 hr
May 9, 7:27 PM CDTTornado WarningSGFHowell18 min
May 9, 7:46 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon23 min
May 9, 10:18 PM CDTFlash Flood WarningSGFDouglas, Ozark12 hr
May 10, 12:19 AM CDTFlash Flood WarningSGFBarry, McDonald9 hr
May 10, 12:57 AM CDTFlash Flood WarningSGFHowell8 hr
May 10, 1:04 AM CDTFlash Flood WarningSGFStone, Taney8 hr
May 10, 2:16 AM CDTFlash Flood WarningSGFWebster7 hr
May 10, 2:23 AM CDTFlash Flood WarningSGFGreene7 hr
May 10, 2:31 AM CDTFlash Flood WarningSGFTexas6 hr
May 10, 3:08 AM CDTFlash Flood WarningSGFDent, Shannon, Wright6 hr
May 10, 3:25 AM CDTFlash Flood WarningSGFNewton6 hr
May 10, 3:53 AM CDTFlash Flood WarningSGFLaclede, Pulaski5 hr
May 10, 4:14 AM CDTFlash Flood WarningSGFPhelps5 hr
May 10, 5:03 AM CDTFlash Flood WarningSGFLawrence4 hr
May 10, 5:05 AM CDTFlash Flood WarningSGFChristian4 hr

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.